Chlorpheniramine + Paracetamol + Phenylephrine
Chlorpheniramine Maleate 4mg + Paracetamol 500mg + Phenylephrine 10mg Tablets
Chlorpheniramine Maleate 1mg + Paracetamol 125mg + Phenylephrine 2.5mg /5ml Suspension
Each uncoated tablet contains:
Phenylephrine Hydrochloride 10 mg
Paracetamol 500 mg
Chlorpheniramine Maleate 4 mg
|White round uncoated tablet with breakline on one side|
Each 5 ml contains:
Phenylephrine Hydrochloride 2.5 mg
Paracetamol BP 125 mg
Chlorpheniramine Maleate BP 1 mg
|Pink coloured flavoured suspension filled in amber coloured PET bottle.|
Pharmacotherapeutic Group:Anticold Preparation
Paracetamol:The exact mechanism by which acetaminophen produces its analgesic and antipyretic effects remains undefined. The primary mechanism of action is believed to be inhibition of cyclooxygenase (COX), with a predominant effect on COX-2. Inhibition of COX enzymes prevents the metabolism of arachidonic acid to prostaglandins, an unstable intermediate byproduct which is converted to pro-inflammatory compounds.
Pharmacokinetics:Paracetamol is readily absorbed from the gastrointestinal tract. Plasma protein binding is negligible at usual therapeutic concentrations, although this is dose-dependent. Paracetamol is metabolised in the liver and excreted in the urine mainly. The elimination half-life is approximately 3 hours.
Chlorpheniramine Maleate:Chlorpheniramine Maleate is a H1 receptor antagonist. It binds to the histamine H1 receptor, blocks the action of histamine which subsequently leads to the temporary relief of the allergic symptoms caused due to histamine.
Pharmacokinetics:Chlorpheniramine is absorbed relatively slowly from the GI tract and widely distributed. Almost 70% of the drug binds to the plasma protein. It undergoes extensive metabolism and converted to desmethyl and didesmethyl chlorpheniramine. Both the unchanged drug and the metabolites are excreted via urine.
Phenylephrine:Phenylephrine is a sympathomimetic agent. Phenylephrine selectively binds to alpha receptors which cause blood vessels to constrict.
Pharmacokinetics: Undergoes extensive first-pass metabolism in the intestinal wall and extensive metabolism in the liver.Phenylephrine and its metabolites are mainly excreted in urine
Common cold, Sinusitis and Rhinitis, Bodyache and fever, Nasal congestion, Allergy
DOSAGE & ADMINISTRATION
Adults: 1-2 tablets 3-4 times a day.Children: 5-10 ml three or four times a day or as directed by physician.
ADVERSE DRUG REACTIONS
CNS depression, sedation, drowsiness, dizziness, gastrointestinal upsets, anorexia or increased appetite, epigastric pain, blurring of vision, dysuria, dryness of mouth, hypertension, shortness of breath.
Hyperthyroidism, ischaemic heart disease, arrhythmia or tachycardia, hypertension
Hypersensitivity to any of the ingredients, severe hypertension
SINEX: Each box contains 25 Strips of 10 Tablets per strip
SINEX SUSPENSION: Each bottle contains 60ml of suspension
Administration: May be taken with or without food
Pregnancy:Phenylephrine: Category B
Storage: Store at 25 °C
Missed dose: Take the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not take extra medicine to make up the missed dose.